Logo eprints

Items where Author is "Rigo, Pietro"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: Be | Cr | Pr | Ri
Number of items: 24.

Be

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Asymptotics for randomly reinforced urns with random barriers. Journal of applied probability, 53 (4). pp. 1206-1220. ISSN 0021-9002 (2016)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central Limit Theorems for an Indian Buffet Model with Random Weights. The Annals of Applied Probability, 25 (2). pp. 523-547. ISSN 1050-5164 (2015)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro A central limit theorem and its applications to multicolor randomly reinforced urns. Journal of applied probability , 48 (2). pp. 527-546. ISSN 0021-9002 (2011)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central limit theorems for multicolor urns with dominated colors. Stochastic processes and their applications , 120 (8). pp. 1473-1491. ISSN 0304-4149 (2010)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli, 15 (4). pp. 1351-1367. ISSN 1350-7265 (2009)

Cr

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Asymptotics for randomly reinforced urns with random barriers. Journal of applied probability, 53 (4). pp. 1206-1220. ISSN 0021-9002 (2016)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central Limit Theorems for an Indian Buffet Model with Random Weights. The Annals of Applied Probability, 25 (2). pp. 523-547. ISSN 1050-5164 (2015)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro A central limit theorem and its applications to multicolor randomly reinforced urns. Journal of applied probability , 48 (2). pp. 527-546. ISSN 0021-9002 (2011)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central limit theorems for multicolor urns with dominated colors. Stochastic processes and their applications , 120 (8). pp. 1473-1491. ISSN 0304-4149 (2010)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli, 15 (4). pp. 1351-1367. ISSN 1350-7265 (2009)

Pr

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Asymptotics for randomly reinforced urns with random barriers. Journal of applied probability, 53 (4). pp. 1206-1220. ISSN 0021-9002 (2016)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central Limit Theorems for an Indian Buffet Model with Random Weights. The Annals of Applied Probability, 25 (2). pp. 523-547. ISSN 1050-5164 (2015)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro A central limit theorem and its applications to multicolor randomly reinforced urns. Journal of applied probability , 48 (2). pp. 527-546. ISSN 0021-9002 (2011)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central limit theorems for multicolor urns with dominated colors. Stochastic processes and their applications , 120 (8). pp. 1473-1491. ISSN 0304-4149 (2010)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli, 15 (4). pp. 1351-1367. ISSN 1350-7265 (2009)

Ri

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Asymptotics for randomly reinforced urns with random barriers. Journal of applied probability, 53 (4). pp. 1206-1220. ISSN 0021-9002 (2016)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central Limit Theorems for an Indian Buffet Model with Random Weights. The Annals of Applied Probability, 25 (2). pp. 523-547. ISSN 1050-5164 (2015)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro An Anscombe-type theorem. Journal of Mathematical Sciences, 196 (1). pp. 15-22. ISSN 1072-3374 (2014)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro A central limit theorem and its applications to multicolor randomly reinforced urns. Journal of applied probability , 48 (2). pp. 527-546. ISSN 0021-9002 (2011)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Central limit theorems for multicolor urns with dominated colors. Stochastic processes and their applications , 120 (8). pp. 1473-1491. ISSN 0304-4149 (2010)

Berti, Patrizia and Crimaldi, Irene and Pratelli, Luca and Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli, 15 (4). pp. 1351-1367. ISSN 1350-7265 (2009)

This list was generated on Thu Oct 21 00:40:45 2021 CEST.